Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Stochastic stability analysis for markovian jump neutral nonlinear systems|
|Citation:||Modeling, Identification and Control, 2012; 33(4):131-139|
|Bo Wang, Peng Shi, Hamid Reza Karimi, Xiucheng Dong|
|Abstract:||In this paper, the stability problem is studied for a class of Markovian jump neutral nonlinear systems with time-varying delay. By Lyapunov-Krasovskii function approach, a novel mean-square exponential stability criterion is derived for the situations that the system's transition rates are completely accessible, partially accessible and non-accessible, respectively. Moreover, the developed stability criterion is extended to the systems with different bounded sector nonlinear constraints. Finally, some numerical examples are provided to illustrate the effectiveness of the proposed methods.|
Markovian jump system
|Rights:||© 2012 Norwegian Society of Automatic Control|
|Appears in Collections:||Aurora harvest|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.